Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 51, NWS Lincoln, IL

November 18, 2015Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at Nov 18, 2015, 7:45 AM CST for Clay County, Richland County, Illinois. It took effect at Nov 18, 2015, 10:38 AM CST. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Nov 18, 2015, 7:45 AM CST (13:45 UTC)
In effect from
Nov 18, 2015, 10:38 AM CST
Expired
Nov 22, 2015, 3:05 AM CST
In force
4 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2).

Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

369 
WGUS43 KILX 181345
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
745 AM CST WED NOV 18 2015

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

.Synopsis...The rain that has fallen over the last 3 days is causing 
rises along the Little Wabash River near Clay City. 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC025-159-190345-
/O.NEW.KILX.FL.W.0051.151118T1638Z-151120T0800Z/
/CLAI2.1.ER.151118T1638Z.151119T0600Z.151120T0200Z.NO/
745 AM CST WED NOV 18 2015

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Little Wabash River near Clay City.
* From this morning until late Thursday night.
* At 645 AM Wednesday the stage was 17.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 19.0 feet by early tomorrow morning.The river will 
  fall below flood stage by tomorrow evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Little Wabash River
 Clay City         18  17.1 Wed 7 AM    18.9   17.0   15.0

&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Auten
11 follow-up statements
464 
WGUS83 KILX 181711
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1111 AM CST WED NOV 18 2015

...The Flood Warning continues for the following river in Illinois...
  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-190711-
/O.CON.KILX.FL.W.0051.000000T0000Z-151120T0800Z/
/CLAI2.1.ER.151118T1532Z.151119T0600Z.151120T0200Z.NO/
1111 AM CST WED NOV 18 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until late Thursday night.
* At 1045 AM Wednesday the stage was 18.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.0 feet by 
  early tomorrow morning. The river will fall below flood stage 
  tomorrow evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Little Wabash River
 Clay City         18  18.2 Wed 11 AM   18.9   17.0   15.0


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
788 
WGUS83 KILX 190137
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
737 PM CST WED NOV 18 2015

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-191537-
/O.EXT.KILX.FL.W.0051.000000T0000Z-151120T0645Z/
/CLAI2.1.ER.151118T1532Z.151119T0600Z.151120T0045Z.NO/
737 PM CST WED NOV 18 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until late Thursday night.
* At 645 PM Wednesday the stage was 19.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is near its crest this evening and will fall
  below flood stage tomorrow evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Little Wabash River
 Clay City         18  19.0 Wed 7 PM    18.9   16.8   15.0


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Smith
429 
WGUS83 KILX 190845
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
245 AM CST THU NOV 19 2015

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-192245-
/O.EXT.KILX.FL.W.0051.000000T0000Z-151121T0619Z/
/CLAI2.1.ER.151118T1532Z.151119T1800Z.151121T0019Z.NO/
245 AM CST THU NOV 19 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until late Friday night.
* At 145 AM Thursday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  19.3 Thu 2 AM    18.9   16.9   13.5

&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Auten
094 
WGUS83 KILX 191139
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
539 AM CST THU NOV 19 2015

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-200139-
/O.EXT.KILX.FL.W.0051.000000T0000Z-151120T1920Z/
/CLAI2.1.ER.151118T1532Z.151119T1800Z.151120T1320Z.NO/
539 AM CST THU NOV 19 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Friday afternoon.
* At 445 AM Thursday the stage was 19.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.6 feet by this
  afternoon. The river will fall below flood stage tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  19.5 Thu 5 AM    18.2   15.0   12.2

&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Auten
876 
WGUS83 KILX 191502
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
902 AM CST THU NOV 19 2015

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-200502-
/O.EXT.KILX.FL.W.0051.000000T0000Z-151121T1800Z/
/CLAI2.1.ER.151118T1532Z.151120T0000Z.151121T1200Z.NO/
902 AM CST THU NOV 19 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Saturday afternoon.
* At  845 AM Thursday the stage was 19.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.7 feet by this
  evening. The river will fall below flood stage Saturday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  19.6 Thu 9 AM    19.6   18.0   13.5


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
066 
WGUS83 KILX 200238
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
838 PM CST THU NOV 19 2015

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-201638-
/O.EXT.KILX.FL.W.0051.000000T0000Z-151121T2100Z/
/CLAI2.1.ER.151118T1532Z.151120T0600Z.151121T1500Z.NO/
838 PM CST THU NOV 19 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Saturday afternoon.
* At 745 PM Thursday the stage was 19.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river should remain fairly steady around 19.7
  feet through tomorrow morning.The river will fall below flood
  stage Saturday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  19.7 Thu 8 PM    19.7   18.4   14.1


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Smith
078 
WGUS83 KILX 201532
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
932 AM CST FRI NOV 20 2015

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-210532-
/O.EXT.KILX.FL.W.0051.000000T0000Z-151121T2145Z/
/CLAI2.1.ER.151118T1532Z.151120T0300Z.151121T1545Z.NO/
932 AM CST FRI NOV 20 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Saturday afternoon.
* At  845 AM Friday the stage was 19.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  19.6 Fri 9 AM    18.5   14.2   10.2


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
302 
WGUS83 KILX 210139
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
739 PM CST FRI NOV 20 2015

...The Flood Warning continues for the following river in Illinois...
  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-211539-
/O.CON.KILX.FL.W.0051.000000T0000Z-151121T2145Z/
/CLAI2.1.ER.151118T1532Z.151120T0300Z.151121T1545Z.NO/
739 PM CST FRI NOV 20 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Saturday afternoon.
* At 645 PM Friday the stage was 19.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  19.4 Fri 7 PM    18.5   14.6   10.6


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Smith
722 
WGUS83 KILX 211645
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1045 AM CST SAT NOV 21 2015

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-220600-
/O.EXT.KILX.FL.W.0051.000000T0000Z-151122T0600Z/
/CLAI2.1.ER.151118T1532Z.151120T0300Z.151122T0000Z.NO/
1045 AM CST SAT NOV 21 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until late tonight.
* At  945 AM Saturday the stage was 19.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  19.1 Sat 10 AM   16.1   12.4   10.6


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
973 
WGUS83 KILX 220304
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
904 PM CST SAT NOV 21 2015

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-220957-
/O.EXT.KILX.FL.W.0051.000000T0000Z-151122T0957Z/
/CLAI2.1.ER.151118T1532Z.151120T0300Z.151122T0357Z.NO/
904 PM CST SAT NOV 21 2015

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until early Sunday morning. 
* At 845 PM Saturday the stage was 18.5 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early Sunday morning. 
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  18.5 Sat 9 PM    16.1   12.4   10.6


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Smith
566 
WGUS83 KILX 220905
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
305 AM CST SUN NOV 22 2015

...The Flood Warning is cancelled for the following river in 
Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC025-159-220935-
/O.CAN.KILX.FL.W.0051.000000T0000Z-151122T0957Z/
/CLAI2.1.ER.151118T1532Z.151120T0300Z.151122T0652Z.NO/
305 AM CST SUN NOV 22 2015

The Flood Warning is cancelled for
  The Little Wabash River near Clay City.
* At  245 AM Sunday the stage was 17.7 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 1252 AM Sunday.
* Forecast...The river will continue to fall to 12.4 feet by tomorrow
  morning.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18  17.7 Sun 3 AM    12.4   10.6    9.3

&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Shimon

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Nov 18, 5:42 AM CST, 2 hours 3 minutes earlier.

Area forecast discussion, Nov 18, 5:42 AM CST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
National Weather Service Lincoln IL
542 AM CST WED NOV 18 2015

.SHORT TERM...(Today)
ISSUED AT 229 AM CST WED NOV 18 2015

Strong low pressure area will continue to lift northward today and
reach northern MN by late this afternoon. Pcpn associated with this
system over the CWA will continue moving north while the whole area
of pcpn slowly moves east through the morning. This will keep some
moderate rain and isolated thunderstorms moving across eastern IL
this morning. Flood Watch still continues until 6am but have trimmed
off quite a few counties and just left the eastern and southeastern
counties in the watch til 6am. Watch will be allowed to expire at
6am and based on radar trends, thinking is most of the heaviest pcpn
will be east of the area by 6am. With center of low pressure area
being a 989mb low, pressure gradient is very tight, so expecting
very gusty winds today, with gusts to around 40 mph possible from
late this morning into the afternoon. Winds will decrease late
afternoon and into the evening. Gusty southeast, becoming
south/southwest winds will allow temps to climb back to the lower
60s in the east and mid to upper 50s in the west. Given current
conditions of warm temps...pcpn...and thick cloud cover, forecasted
high temps not far from current temps. So steady temps in some areas
will be common.

.LONG TERM...(Tonight through Tuesday)
ISSUED AT 229 AM CST WED NOV 18 2015

Now that we are getting this rain system out of the way, focus
shifts to some wintry precipitation potential for late in the week.

Upper air pattern will be transitioning to a broad trough that
covers most of the CONUS. Initial surge of cold air coming down from
Canada will glance by Illinois to the north on Thursday, but a more
prominent surge will drop southward on Friday. A fast moving
shortwave accompanying it will bring a period of precipitation to
the Midwest late in the week. The models have been settling on this
scenario the last few runs, but the exact placement and track has
been shifting some during the process. The latest ECMWF model has
slowed the cold air surge by about 6 hours, with its soundings
favoring more of a rain or rain/snow mix scenario Friday night
before changing to snow. The GFS continues with its faster surge of
colder air, favoring a quick changeover from rain to snow Friday
evening, although it also is much faster and weaker with the
precipitation and concentrates it all Friday night. The tail end of
the NAM appears too slow which keeps everything to our west until
Saturday, and the Canadian model is fairly close to the ECMWF
solution. Leaned more toward the ECMWF/Canadian consensus and
continued to focus the higher PoP's across the northwest third of
the forecast area Friday night, with a general diminishing trend
from west to east on Saturday. Ground temperatures will hamper
accumulations in most areas aside from a light dusting, with the
better chances of seeing accumulation across the extreme northern
CWA.

The cold surge will result in highs only in the 30s across most of
the forecast area this weekend. However, the trough will shift east
quickly and transition the upper flow into more of a zonal
configuration early next week, allowing for moderating temperatures.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
ISSUED AT 542 AM CST WED NOV 18 2015

The last bit of showers is moving through the area and will effect
BMI and CMI for about 1-2 hrs this morning with some scattered
showers and gusty winds up to 35-37kts. Once this moves through,
all TAF sites will have diminished winds and mid level cigs for
about 2hrs. Then the windy conditions will return with gusts of 35
to 40 kts possible and MVFR cigs around 2.5kft and VCSH. These
conditions will last into the afternoon. By late afternoon, any
showers will have ended and the southerly winds will diminish
somewhat...though still gusting up to 25 to 30kts. MVFR cigs
around 2.5 will also continue late afternoon into early evening.
Then models show clouds trying to scatter out during the early
evening time frame. Southwest winds will diminish as well, though
gusts will still be 20 to 25kts. Skies should also clear out as
the strong system will move well north of the area and clouds
should follow.

&&

.ILX Watches/Warnings/Advisories...
Flood Watch until 6 AM CST early this morning for ILZ056-062-063-
066>068-071>073.

&&

SHORT TERM...Auten
LONG TERM...Geelhart
AVIATION...Auten
Hazardous weather outlook, Nov 18, 5:00 AM CST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
500 AM CST WED NOV 18 2015

ILZ027>031-036>038-040>055-057-061-191200-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-WOODFORD-
500 AM CST WED NOV 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND
WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS WILL CONTINUE ACROSS THE AREA EARLY THIS MORNING...BUT
BECOME SCATTERED BY LATE MORNING AND THROUGH THE AFTERNOON. 3 DAY
RAINFALL TOTALS WILL LIKELY RANGE FROM 2.5 TO 3 INCHES BY THE
TIME THE RAIN ENDS.

VERY WINDY CONDITIONS ARE EXPECTED TODAY AS SOUTHERLY WINDS GUST UP
TO AROUND 40 MPH THIS MORNING AND AFTERNOON. TRAVEL WILL BE
DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHT WEIGHT
OBJECTS WILL ALSO BE BLOWN ABOUT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER WEATHER SYSTEM WILL BRING A POSSIBLE MIX OF RAIN AND LIGHT
SNOW TO THE AREA FRIDAY NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ056-062-063-066>068-071>073-191200-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-
RICHLAND-
500 AM CST WED NOV 18 2015

...FLOOD WATCH IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS WILL CONTINUE ACROSS THE AREA THIS MORNING...BUT BECOME
SCATTERED BY THIS AFTERNOON. 3 DAY RAINFALL TOTALS WILL LIKELY
RANGE FROM 2.5 TO 3 INCHES BY THE TIME IT ENDS. GIVEN THE
EXTENDED DURATION OF THE RAINFALL...THE MAIN THREATS FOR FLOODING
WILL BE IN NORMALLY FLOOD PRONE AREAS...ALONG WITH PONDING OF
WATER ON AREA ROADS. THIS WILL BE ESPECIALLY LIKELY WHERE FALLEN
LEAVES HAVE CLOGGED STORM DRAINS.

VERY WINDY CONDITIONS ARE EXPECTED TODAY AS SOUTHERLY WINDS GUST UP
TO AROUND 35 MPH THIS MORNING AND AFTERNOON. TRAVEL WILL BE
DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHT WEIGHT
OBJECTS WILL ALSO BE BLOWN ABOUT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER WEATHER SYSTEM WILL BRING A POSSIBLE MIX OF RAIN AND LIGHT
SNOW TO THE AREA FRIDAY NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

AUTEN

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.